p-convex Riemannian manifolds.

Ji-Ping Sha

Inventiones mathematicae (1986)

  • Volume: 83, page 437-448
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Sha, Ji-Ping. "p-convex Riemannian manifolds.." Inventiones mathematicae 83 (1986): 437-448. <http://eudml.org/doc/143322>.

author = {Sha, Ji-Ping},
journal = {Inventiones mathematicae},
keywords = {non-negative sectional curvature; p-convex boundary; homotopy type},
pages = {437-448},
title = {p-convex Riemannian manifolds.},
url = {http://eudml.org/doc/143322},
volume = {83},
year = {1986},

AU - Sha, Ji-Ping
TI - p-convex Riemannian manifolds.
JO - Inventiones mathematicae
PY - 1986
VL - 83
SP - 437
EP - 448
KW - non-negative sectional curvature; p-convex boundary; homotopy type
UR - http://eudml.org/doc/143322
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.